MathSciNet Relay Station
MathSciNet bibliographic data
MR490399 94A05 (62F99 81.62)
Holevo, A. S. Asymptotically optimal hypotheses testing in quantum statistics. (Russian) Teor. Verojatnost. i Primenen. 23 (1978), no. 2, 429–432.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 07:48:16 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=dca2f0ae122d0ab8c82816fd17b44c93; path=/; expires=Fri, 06-Jun-2031 07:48:16 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 591 Wn6~f'qbpd-/$Z-h](wIveGj'Dyw?W:ߝn!w/)uGY ޿_]jYJϯI6u7bqsaY',g+ \1%Pi9@sCBO5x[Z OR:(lu8jg8٧M{{˳Jtx:47g:NͰR霽,F<\Wݬea&bD\1QQ@*yVW f̲P8ԁD:Qbr^$ZFG)D-)qCS5l!YӈI<&5p`x (8,8hm*{ =@uoG@o]]PZU|#Q>iWqlyy{e`k{s\7}pTDM,¯][MKj8̲u!+t-6 F>j;7gⷺ6z@KX69$Gh¥A/g:Y!̘Lז Q) u3ߓC{@D1c v>qL-Lq9"l;*ix>4t4x, a n7AVI\xeK] `q?qOr6E˜{52HPnJ4QkH=yP?j^Vm& ]Ce[/oG44˾^X81.L׉x ۔v4y6Q 9]Ղl`(X2 8j9 jf CR?MҁS TeIȔGhXhY9KH8&:cbPH`3 OOs1xS(xÔ 5DJ(TysQZ<<%ɩV8c)x3t(pQ%RKǧ#[Y(ƔJ^\O!u.x6nsuo0-=' V''2eH έk''i< J?@!kŃluoKY_La?"9T{I5ROn>>l.Nϛe6ڌgGrܫHp;ފ3nE3lfjzk3VFWJgu%|,kLcv.ngf;6},B[ZM[frA>j5/xol~Þ?;G5IHɞG,=eqn